# SDR WX0A070939

- Difficulty date: September 30, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug MD 83
- Aircraft serial: 49623
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99306129
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CUSP WEB CRACKED THROUGH DOUBLER FASTENER HOLES BETWEEN STA 1287L AND 1309L.  REMOVED AND REPLACED DAMAGED AREA OF CUSP FEB F/STA 1250-1309LT IAW BOEING DRG 5G09530019 AND MD80 SRM 53-05, FIG 97, 51-30-01 AND 51-30-2.
